# SDR SIMA20170123003

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 30,202 hours, 25,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13314
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ON NR 1 EMERGENCY LIGHT BATTERY INOP. REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY AND CHARGER, OP/C GOOD, IAW AMM 33-50-04. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 101808
